# SDR 20001109SH019

- Difficulty date: October 30, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 30,383 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE INTERIOR SIDE WALL, A CRACK WAS FOUND.  THE CRACK WAS LOCATED ON BULKHEAD 273 AT THE BEND ON THE BULKHEAD.  THE CRACK WAS APPROXIMATELY ONE INCH IN LENGTH.  REFER TO THE ATTACHED PICTURE.  (X)
